Alert archive / Alabama / Gale Warnings in 2024

Gale Warning 8, NWS Mobile, AL

March 24, 2024

NWS Mobile, AL issued this gale warning at Mar 24, 2024, 3:03 AM CDT. It took effect at Mar 25, 2024, 7:00 AM CDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 24, 2024, 3:03 AM CDT (08:03 UTC)
In effect from
Mar 25, 2024, 7:00 AM CDT
Expired
Mar 26, 2024, 7:00 AM CDT
In force
24 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

786 
WHUS74 KMOB 240803
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
303 AM CDT Sun Mar 24 2024

GMZ650-655-670-675-241615-
/O.NEW.KMOB.SC.Y.0026.240325T0000Z-240325T1200Z/
/O.NEW.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
303 AM CDT Sun Mar 24 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT MONDAY...
...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt and seas 5 to 8 ft expected. For the 
  Gale Warning, southeast winds 20 to 30 kt with gusts up to 40 
  kt and seas 7 to 12 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, from 7 PM this evening to 
  7 AM CDT Monday. For the Gale Warning, from 7 AM Monday to 7 
  AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-241615-
/O.NEW.KMOB.SC.Y.0026.240325T0600Z-240325T1800Z/
/O.NEW.KMOB.GL.W.0008.240325T1800Z-240326T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
303 AM CDT Sun Mar 24 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY...
...GALE WARNING IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt
  with gusts up to 30 kt and seas up to 3 ft expected. For the 
  Gale Warning, southeast winds 20 to 30 kt with gusts up to 35 kt
  and seas 1 to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Small Craft Advisory, from 1 AM to 1 PM CDT 
  Monday. For the Gale Warning, from 1 PM Monday to 7 AM CDT 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
7 follow-up statements
962 
WHUS74 KMOB 241552
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1052 AM CDT Sun Mar 24 2024

GMZ650-655-670-675-250000-
/O.CON.KMOB.SC.Y.0026.240325T0000Z-240325T1200Z/
/O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1052 AM CDT Sun Mar 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT
TUESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt and seas 5 to 8 ft expected. For the 
  Gale Warning, southeast winds 20 to 30 kt with gusts up to 40 
  kt and seas 7 to 12 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, from 7 PM this evening to 
  7 AM CDT Monday. For the Gale Warning, from 7 AM Monday to 7 
  AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-250000-
/O.CON.KMOB.SC.Y.0026.240325T0600Z-240325T1800Z/
/O.CON.KMOB.GL.W.0008.240325T1800Z-240326T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1052 AM CDT Sun Mar 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT
MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT
TUESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 35 kt and seas up to 3 ft expected. For 
  the Gale Warning, southeast winds 20 to 30 kt with gusts up to 
  35 kt and seas 1 to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Small Craft Advisory, from 1 AM to 1 PM CDT 
  Monday. For the Gale Warning, from 1 PM Monday to 7 AM CDT 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
396 
WHUS74 KMOB 242005
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
305 PM CDT Sun Mar 24 2024

GMZ630>636-250500-
/O.EXT.KMOB.SC.Y.0026.240325T0600Z-240325T1200Z/
/O.EXT.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
305 PM CDT Sun Mar 24 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 7 AM CDT
MONDAY...
...GALE WARNING NOW IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT
TUESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt
  with gusts up to 30 kt and seas up to 3 ft expected. For the 
  Gale Warning, southeast winds 15 to 25 kt with gusts up to 35 kt
  and seas 1 to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Small Craft Advisory, from 1 AM to 7 AM CDT 
  Monday. For the Gale Warning, from 7 AM Monday to 7 AM CDT 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ650-655-670-675-250500-
/O.CON.KMOB.SC.Y.0026.240325T0000Z-240325T1200Z/
/O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
305 PM CDT Sun Mar 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT
TUESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 20 to 30 kt
  with gusts up to 30 kt and seas 6 to 9 ft expected. For the 
  Gale Warning, southeast winds 20 to 30 kt with gusts up to 45 kt
  and seas 7 to 12 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, from 7 PM this evening to 
  7 AM CDT Monday. For the Gale Warning, from 7 AM Monday to 7 
  AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
658 
WHUS74 KMOB 250352
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1052 PM CDT Sun Mar 24 2024

GMZ650-655-670-675-251200-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-240325T1200Z/
/O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1052 PM CDT Sun Mar 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT
TUESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 20 to 30 
  kt with gusts up to 35 kt and seas 6 to 9 ft. For the Gale 
  Warning, southeast winds 20 to 30 kt with gusts up to 45 kt 
  and seas 7 to 12 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, until 7 AM CDT Monday. 
  For the Gale Warning, from 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-251200-
/O.CON.KMOB.SC.Y.0026.240325T0600Z-240325T1200Z/
/O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1052 PM CDT Sun Mar 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT
TUESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt
  with gusts up to 30 kt and seas 1 to 3 ft expected. For the 
  Gale Warning, southeast winds 20 to 25 kt with gusts up to 35 kt
  and seas up to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Small Craft Advisory, until 7 AM CDT Monday. 
  For the Gale Warning, from 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
132 
WHUS74 KMOB 250814
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
314 AM CDT Mon Mar 25 2024

GMZ650-655-670-675-251615-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-240325T1200Z/
/O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/
/O.NEW.KMOB.SC.Y.0027.240326T1200Z-240327T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
314 AM CDT Mon Mar 25 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
CDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, southeast winds 20 
  to 30 kt with gusts up to 35 kt and seas 6 to 9 ft. For the 
  Gale Warning, southeast winds 20 to 30 kt with gusts up to 40 
  kt and seas 7 to 11 ft expected. For the second Small Craft 
  Advisory, south winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 7 AM CDT this 
  morning. For the Gale Warning, from 7 AM this morning to 7 AM 
  CDT Tuesday. For the second Small Craft Advisory, from 7 AM 
  Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-251615-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-240325T1200Z/
/O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
314 AM CDT Mon Mar 25 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
CDT TUESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt
  with gusts up to 30 kt and seas 1 to 3 ft. For the Gale Warning,
  southeast winds 15 to 25 kt with gusts up to 35 kt and seas up 
  to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...For the Small Craft Advisory, until 7 AM CDT this 
  morning. For the Gale Warning, from 7 AM this morning to 7 AM 
  CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
808 
WHUS74 KMOB 251427
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
927 AM CDT Mon Mar 25 2024

GMZ650-655-670-675-252230-
/O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/
/O.CON.KMOB.SC.Y.0027.240326T1200Z-240327T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
927 AM CDT Mon Mar 25 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
1 AM CDT WEDNESDAY...

* WHAT...For the Gale Warning, southeast winds 20 to 30 kt with 
  gusts up to 40 kt and seas 8 to 11 ft. For the Small Craft 
  Advisory, south winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 7 AM CDT Tuesday. For the 
  Small Craft Advisory, from 7 AM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-252230-
/O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
927 AM CDT Mon Mar 25 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 1 to 3 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
907 
WHUS74 KMOB 252228
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
528 PM CDT Mon Mar 25 2024

GMZ650-655-670-675-260630-
/O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/
/O.CON.KMOB.SC.Y.0027.240326T1200Z-240327T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
528 PM CDT Mon Mar 25 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
1 AM CDT WEDNESDAY...

* WHAT...For the Gale Warning, southeast winds 20 to 30 kt with 
  gusts up to 40 kt and seas 8 to 11 ft. For the Small Craft 
  Advisory, south winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 7 AM CDT Tuesday. For the 
  Small Craft Advisory, from 7 AM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-260630-
/O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
528 PM CDT Mon Mar 25 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 1 to 3 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
620 
WHUS74 KMOB 260631
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
131 AM CDT Tue Mar 26 2024

GMZ650-655-670-675-261445-
/O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/
/O.CON.KMOB.SC.Y.0027.240326T1200Z-240327T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
131 AM CDT Tue Mar 26 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 AM CDT WEDNESDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts
  up to 40 kt and seas 8 to 11 ft. For the Small Craft Advisory,
  northeast winds near 20 kt with gusts up to 30 kt and seas 7 to
  10 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 7 AM CDT this morning. For 
  the Small Craft Advisory, from 7 AM this morning to 1 AM CDT 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-261200-
/O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
131 AM CDT Tue Mar 26 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...Southeast winds around 20 kt with gusts up to 35 kt and 
  seas 1 to 3 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Mar 24, 1:12 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Mar 24, 1:12 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
112 AM CDT Sun Mar 24 2024

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 112 AM CDT Sun Mar 24 2024

VFR conditions are expected to continue through the forecast.
Light northerly winds will quickly turn easterly then south
easterly by this afternoon. BB/03

&&

.PREV DISCUSSION... /issued 654 PM CDT Sat Mar 23 2024/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 654 PM CDT Sat Mar 23 2024

VFR conditions will prevail through the next 24 hours. /13

PREV DISCUSSION... /issued 344 PM CDT Sat Mar 23 2024/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Sunday)
Issued at 344 PM CDT Sat Mar 23 2024

Dry and breezy weather conditions this afternoon give way to a
much quieter, relaxed evening into overnight as the pressure
gradient over the area weakens. Upper troughing today gives way to
a building upper ridge across the area tonight into Sunday.
Likewise, surface high pressure settles in through Sunday morning.
Expect partly to mostly cloudy skies and dry weather to prevail
with afternoon highs topping out in the lower to middle 70's for
most areas. Overnight lows will cool a good bit tonight thanks to
the relaxing winds and clearing skies with temperatures falling
into the lower 40's over the interior and middle 40's nearer the
coast.

The rip current risk will gradually decrease this evening going
from the current High risk to a Moderate risk for tonight.
Lighter onshore winds Sunday should give one day of a Low rip
current risk before rip current potential ramps back up Monday
ahead of the next storm system. MM/25

SHORT TERM...
(Sunday night through Tuesday night)
Issued at 344 PM CDT Sat Mar 23 2024

We'll finish off the weekend, and for most areas through Monday
afternoon, with dry weather as the axis of an upper ridge over the
southeast states drifts slowly to the Eastern Seaboard. A surface
ridge will remain entrenched between the Appalachian Mountains
and the Eastern Seaboard through Monday afternoon. Increasing
southerly flow along the western periphery of the ridge should
bring isolated light showers across southeast MS and Mobile County
AL on Monday due to isentropic overrunning and a warm front
slowly lift northward.

The main event will come in Monday night through Tuesday as a
potent upper trough ejects across the Central Plains into the
Great Lakes region. The available moisture will be mainly confined
to below 700mb, but at this time we are still expecting PWATs to
increase to between 1.5 to 1.9 inches across the entire forecast
area by late Monday night. A band of precipitation will push
through Monday night and Tuesday, and then taper off late Tuesday
afternoon and evening as a weak surface cool front moves in from
the northwest and pushes offshore.

A likely squall line will be moving across southeast Mississippi
and interior southwest Alabama Monday night. We will continue to
monitor this system for the potential for strong to severe storms,
but instability still appears rather limited with the best jet
dynamics lifting out by Tuesday morning. We still expect a likely
period overnight Monday night into early Tuesday, when deep layer
lift will be sufficient and 50 to 60 knot low-level jet noses into
southeast Mississippi and interior southwest Alabama, supportive
of strong to severe storms capable of damaging winds and
tornadoes. We call these setups high shear/low CAPE and they can
be quite finicky. If we get enough instability and good deep layer
lift to overcome lower instability then storms can take advantage
of the impressive kinematics leading to a sneaky but strong
severe potential. Could easily see a line of severe storms produce
tornadoes in southeast Mississippi and interior southwest
Alabama, then quickly fizzle to just a line of heavy rain with
embedded thunderstorms across the rest of the forecast area.
Periods of moderate to brief heavy rainfall should occur with this
event with widespread rainfall amounts of 1-2" with locally
higher amounts.

With a very tight surface pressure gradient setting up ahead of
this system, strong southeasterly winds sustained from 15 to 30
mph with frequent gusts up to around 35 to 45 mph are forecast,
and a Wind Advisory will likely be required. Coastal hazards will
also be present as high surf and life threatening rip currents
will be likely Monday night through Tuesday night. A High Surf
Warning and Coastal Flood Advisory will likely be required as
well.

Low temperatures Sunday night will mainly be in the low to mid
50s, or about 3 to 8 degrees above normal. The exception being
upper 40s over a portion of south central Alabama, and upper 50s
to lower 60s along the coast. Lows Monday night will be 11 to 16
degrees above normal, ranging from 59 to 64 degrees. High
temperatures Monday and Tuesday will be around normal, ranging
from 70 to 75 degrees. /22

LONG TERM...
(Wednesday through Saturday)
Issued at 344 PM CDT Sat Mar 23 2024

Ridging will quickly build over the central US ushering in a
brief period of northwesterly to westerly flow a loft by the end
of the week. Drier air will once again filter in as a weak cool
front pushes offshore Wednesday. A rather pleasant end of the week
will be on tap with mild temperatures, low dewpoints and mostly
sunny skies. Near perfect spring time forecast for the remainder
of the week. BB/03

MARINE...
Issued at 344 PM CDT Sat Mar 23 2024

Moderate to at times strong offshore flow this evening gives way
to a light to moderate easterly to southeasterly flow Sunday.
Onshore flow ramps up quickly as we head into Sunday night and
Monday with at least Small Craft Advisory criteria winds becoming
established Sunday night. Sustained Gale conditions are possible
with Gale force gusts likely across the marine waters ahead of the
next approaching system late Monday afternoon into Monday night.
In response to this, seas will build rapidly during this period.
In the wake of the system Tuesday through Friday, a light to
moderate offshore flow will become established once again with
gradually diminishing seas. A Small Craft Advisory and/or Gale
Watch will likely be needed in future forecast packages for the
Sunday night through Tuesday timeframe. MM/25

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      71  58  71  62  75  51  75  49 /   0   0  20  50  80  10   0   0
Pensacola   71  59  71  65  73  56  75  52 /   0   0  10  20  90  20   0  10
Destin      70  58  71  66  73  58  75  54 /   0   0  10  10  80  30  10  10
Evergreen   75  50  73  61  73  50  74  46 /   0   0  10  30  90  10   0   0
Waynesboro  74  53  69  59  73  47  71  45 /   0   0  10  70  70  10   0  10
Camden      73  51  72  60  71  48  71  46 /   0   0  10  40  90  10   0  10
Crestview   75  51  74  61  74  52  77  48 /   0   0   0  10  90  20  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 3:02 AM CDTRip Current StatementMOBBaldwin, Mobile4 days
Mar 24, 3:02 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile28 hr
Mar 24, 3:03 AM CDTSmall Craft AdvisoryMOB28 hr
Mar 24, 3:10 AM CDTWind AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more52 hr
Mar 24, 3:00 PM CDTHigh Surf WarningMOBBaldwin, Mobile43 hr
Mar 24, 3:00 PM CDTHigh Surf AdvisoryMOBBaldwin, Mobile67 hr

Nearby

Gale Warnings in Alabama, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.